# SDR AALA202510282271

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 81,123 hours, 38,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EPSU TEST FOUND FAULT MESSAGE EPSU COMM EMER. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY BATTERY PACK PER AMM 33-51-38. OPS CHK GOOD.
